# SDR CALA2021110802042

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 53,176 hours, 17,288 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNED PLASTIC OR  BURNED ELECTRICAL  SMELL IN COCKPIT INSPECTED BEHIND OVERHEAD CIRCUIT PANELS OR DAMAGED WIRES OR BURN SMELL. NO FAULTS FOUND. INSPECTED FIRST CLASS GALLEY FOR FOREIGN MATTER ON COFFEE BURNERS AND IN OVENS. COULD NOT FIND ANY SMELL. FLIGHT CREW REPORTS SMELL IS NO LONGER THERE AT THE TIME OF INSPECTION. PER DEBRIEF OF FIRST TECHNICIAN TO ENTER THE AC. DETERMINED THE ODOR TO BE FROM THE FWD GALLEY AREA. THE GALLEY WAS THEN CATERED PER AVIONIC TECHS NO VISIBLE DAMAGE TO COMPONENTS OR WIRING IN THE FLIGHT DECK. CURRENTLY NO ODOR OF BURNT PLASTIC OR ELECTRICA L ODOR PERFORMED INSPECTION PER AMM 05-51-58
